Mathematische Annalen

, Volume 255, Issue 3, pp 287–302 | Cite as

On affine-ruled rational surfaces

  • Peter Russell
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Abhyankar, S.S.: Resolution of singularities of embedded algebraic surfaces. New York: Academic Press 1966Google Scholar
  2. 2.
    Iitaka, S.: Logarithmic Kodaira dimension of algebraic varieties. In: Complex analysis and algebraic geometry. Tokyo: Iwanami Shoten 1977Google Scholar
  3. 3.
    Fujita, T.: On Zariski problem. Proc. Japan Acad.55A, 106–110 (1979)Google Scholar
  4. 4.
    Kambayashi, T.: On the absence of non-trivial separable forms of the affine plane. J. Algebra35, 449–456 (1975)Google Scholar
  5. 5.
    Miyanishi, M., Sugie, T.: Affine surfaces containing cyclinderlike open sets. J. Math. Kyoto Univ20, 11–42 (1980)Google Scholar
  6. 6.
    Nagata, M.: On embedding an abstract variety in a complete variety. J. Math. Kyoto Univ.2, 1–10 (1962)Google Scholar
  7. 7.
    Nagata, M.: On rational surfaces. I. Mem. Coll. Sci. Univ. Kyoto. Ser. A32, 351–370 (1960)Google Scholar
  8. 8.
    Russell, P., Sathaye, A.: On finding and cancelling variables ink[X,Y,Z]. J. Algebra57, 151–166 (1979)Google Scholar
  9. 9.
    Zariski, O.: The problem of minimal models in the theory of algebraic surfaces. Am. J. Math.80, 146–184 (1958)Google Scholar
  10. 10.
    Zariski, O.: On Castelnuovo's criterion of rationalityp a=P 2=0 of an algebraic surface. Illinois J. Math.2, 303–315 (1958)Google Scholar
  11. 11.
    Eakin, P., Heinzer, W.: A cancellation problem for rings. In: Conference on commutative algebra, pp. 61–77. Lecture Notes in Mathematics 311. Berlin, Heidelberg, New York: Springer 1970Google Scholar
  12. 12.
    Russell, P.: Hamburger-Noether expansions and approximate roots of polynomials. manuseripta math.31, 25–95 (1980)Google Scholar
  13. 13.
    Sugie, T.: On a characterization of surfaces containing cylinderlike open sets. Osaka J. Math.17, 363–376 (1980)Google Scholar

Copyright information

© Springer-Verlag 1981

Authors and Affiliations

  • Peter Russell
    • 1
  1. 1.Department of MathematicsMcGill UniversityMontrealCanaia

Personalised recommendations